| Model Number |
G148 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a code 1003, indicative of battery voltage being too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed that the battery appeared to be depleting more quickly than expected.Device replacement was recommended.No adverse patient effects were reported.